# SDR UPS06847379

- Difficulty date: July 19, 2006
- Submitted: July 24, 2006
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 80,092 hours, 25,938 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C3 60 COMPT L17R HAS 3 INCH CRACK STA 1770 (GOING UNDER END FITTING).  REMOVED LONGERON AT STA 1770 L17R.  FABRICATED AND INSTALLED REPLACEMENT LONGERON IAW SRM 51-1-21, 51-1-20D, 51-3-0 AND 53-5-03 FIG 5.
